# SDR HNAA2021050600196

- Difficulty date: May 5, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 48,828 hours, 45,220 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABNORMAL SMELL AFTER TAKEOFF WITH PACK AND BLEED ON.  R&R'D RECIRC FAN REF 21-24-011,OPS CHECK GOOD. R&R'D 3100 MUFFLER DUCT REF AMM21-24-02.CHANGED ALL 3 HEPA FILTERS REF PIEDMONT W/C 21-28-00 RAN AIRCRAFT OFF OF ENG #1 BLEED & #2 BLEED ON PACK #1 NO DEFECTS OR ODORS NOTED,GOOD FIX, OK FOR SERVICE.  (BURNING BAGEL SMELL)     AIRCRAFT IS CURRENTLY IN WORK AT MDT WILL UPDATE WHEN CLEARED
